Singularities of Shannon functions in the case of automation bases
Matematičeskie zametki, Tome 11 (1972) no. 1, pp. 73-82
Cet article a éte moissonné depuis la source Math-Net.Ru
It is shown that in the realization of functions of logical algebra by means of circuits in automaton bases, the asymptotic behavior of the Shannon function can depend on many parameters of an arbitrarily large number of basis elements.
@article{MZM_1972_11_1_a8,
author = {V. A. Orlov},
title = {Singularities of {Shannon} functions in the case of automation bases},
journal = {Matemati\v{c}eskie zametki},
pages = {73--82},
year = {1972},
volume = {11},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_11_1_a8/}
}
V. A. Orlov. Singularities of Shannon functions in the case of automation bases. Matematičeskie zametki, Tome 11 (1972) no. 1, pp. 73-82. http://geodesic.mathdoc.fr/item/MZM_1972_11_1_a8/